# SDR 95FDEA01302

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY FRAME DENTED AT BS 700 BETWEEN STR 25 AND 22R.  REMOVED DAMAGED PART OF FRAME AT BS 700 BETWEEN STR 22 AND 25R.  INSTALLED REPAIR DOUBLER IAW FEDEX SRM 51-40-3.
